# SDR RAIA00308214

- Difficulty date: August 15, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 23,449 hours, 26,159 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE WARNING INDICATION DURING FLIGHT. MAINTENANCE PERFORMED GROUND ENGINE RUN AND OPS CK CABIN LIGHTING AND COULD NOT DUPLICATE, NO ELECTRICAL ODOR. NO EVIDENCE OF EQUIPMENT OVERHEATING.
